# SDR YENA2025062300643

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271N
- Aircraft serial: 12274
- Aircraft time: 2,025 hours, 383 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,025 hours, 383 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#215, JFK-SFO. (ETOPS)  ENG 2 FIRE LOOP B FAULT INTERMITTENT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B); REF LP # 4324107 ITEM #2 FOR R/R OF ABG ENG 2 FIRE LOOP B. NO FAULT NOTED SINCE REPLACEMENT. BITE TEST OF FDU 2 CARRIED OUT IAW AMM 26-12-00. NO FAULTS THIS CLEARS OUT MDDR. MX-4 UPDATED. PLACARD RMVD.
